Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Bordism of semifree circle actions on Spin manifolds


Author: Lucília Daruiz Borsari
Journal: Trans. Amer. Math. Soc. 301 (1987), 479-487
MSC: Primary 57R85; Secondary 57R20, 58G10
MathSciNet review: 882700
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using traditional methods in bordism theory, an almost complete description of the rational bordism groups of semifree circle actions on Spin manifolds is given. The single remaining problem, to describe the ideal of $ \Omega _ \ast ^{{\operatorname{Spin}}}\, \otimes \,\mathbf{Q}$, generated by bordism classes of Spin manifolds admitting a semifree action of odd type, has been recently solved by S. Ochanine $ [\mathbf{O}]$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57R85, 57R20, 58G10

Retrieve articles in all journals with MSC: 57R85, 57R20, 58G10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1987-0882700-0
PII: S 0002-9947(1987)0882700-0
Article copyright: © Copyright 1987 American Mathematical Society